# SDR ASAA2023110446031

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N903AK
- Make and model: Boeing 737-9
- Aircraft serial: 67425
- Aircraft time: 131 hours, 41 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

L2 WINDOW OVERHEAT ANNUNCIATOR ILLUMINATED ON THE GROUND. TURNED OF PER QRH AND BACK ON, OPERATES NORMALLY. GROUNDED - YES. PERFORMED WINDOW HEAT CONTROL UNIT SYSTEM TEST, NO FAULTS NOTED.
